Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Asthmatic since childhood, have excessive tiredness, chest pain during night, shortness of breath, heart fluttering. Heart issue?

Hi, I am a 43 year old female, lately i have been feeling very tired and have been getting pain across my chest which occurs especially at night and lasts up to 5 minutes. It is a very tight feeling and hurts when i try to breathe in or out almost like having a stitch . i have also been short of breath. I am asthmatic since a child and this is a very different symptom. Over the past few years now and then i have felt the occassional heart flutter but nothing else. I am concerned because my father has cornonary artery disease with 6 stents, his brother died of a heart attack and his mother died of heart failure . What could these pains be that i am experiencing?
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
in asthma over a time it will increase pressure on right side of heart which also can cause some discomfort in chest along with asthma , in that case i advice to get it done 2D Echo which gives you many information about heart function and its harm less test
during perimanopausal periods many women feels some chest discomfort and acidity problem and hot flush etc
acidity also can cause this type of symptoms
looking at your family positive history and age i advice to do one basic heart check up which give you many information and reassure you also
take care
Answered: Sat, 27 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor